# SDR 08FDEA04325

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504633
- Part serial: 0716082
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON I/B AFT SKIN PANEL ASSY HAS CORROSION ON INNER SURFACE. REMOVED AND REPLACED SKIN PANEL ASSY PER DWG 311N5002 AND SRM 51-40-02.   CORROSION ON SKIN WAS APPROXIMATELY 80% THROUGH MATERIAL. REPAIRED SKIN WAS RECEIVED ON TAG 031B66. THIS REPAIR IS CLASSIFIED AS A CATEGORY "A" MAJOR   REPAIR WITH NO FOLLOW UP TRACKING REQUIREMENTS.
